CPAA
Asymptotically periodic solutions of neutral partial differential equations with infinite delay
Hernán R. Henríquez Claudio Cuevas Alejandro Caicedo
Communications on Pure & Applied Analysis 2013, 12(5): 2031-2068 doi: 10.3934/cpaa.2013.12.2031
In this paper we discuss the existence and uniqueness of asymptotically almost automorphic and $S$-asymptotically $\omega$-periodic mild solutions to some abstract nonlinear integro-differential equation of neutral type with infinite delay. We apply our results to neutral partial differential equations with infinite delay.
keywords: asymptotically almost automorphic functions Neutral functional differential equations integro-differential equations $S$-asymptotically $\omega$-periodic functions.

Year of publication

Related Authors

Related Keywords

[Back to Top]